Asymptotic behavior of the solution of a boundary value problem for a singularly perturbed system of ordinary differential equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 997-1006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_6_a10,
author = {A. A. Shishkin and G. B. Gurov},
title = {Asymptotic behavior of the solution of a boundary value problem for a singularly perturbed system of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {997--1006},
year = {1985},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_6_a10/}
}
TY - JOUR AU - A. A. Shishkin AU - G. B. Gurov TI - Asymptotic behavior of the solution of a boundary value problem for a singularly perturbed system of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1985 SP - 997 EP - 1006 VL - 21 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_6_a10/ LA - ru ID - DE_1985_21_6_a10 ER -
%0 Journal Article %A A. A. Shishkin %A G. B. Gurov %T Asymptotic behavior of the solution of a boundary value problem for a singularly perturbed system of ordinary differential equations %J Differencialʹnye uravneniâ %D 1985 %P 997-1006 %V 21 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1985_21_6_a10/ %G ru %F DE_1985_21_6_a10
A. A. Shishkin; G. B. Gurov. Asymptotic behavior of the solution of a boundary value problem for a singularly perturbed system of ordinary differential equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 997-1006. http://geodesic.mathdoc.fr/item/DE_1985_21_6_a10/